Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    SYMPTONS OF PARKINSONS
    avatar
    Forrest123 posted:
    My legs ache when standing, they feel like lead weights. Also I get severe chills. Are these symptons of Parkinsons?
    Was this Helpful?
    4 of 8 found this helpful
    Reply
     
    avatar
    DUKE MEDICINE
    Mark A Stacy, MD responded:
    Hi, Forest123
    If you are being treated with medications for PD, the feeling of lead weights may be a symptom of PD. However, I would not be likely to diagnose PD if these were your only symptoms. I would suggest you discussing these symptoms with your general physician.
     
    avatar
    tommytt88 responded:
    http://www.aob.com.cn/pjszhiliaoyi.asp

    My father's also diagnosed with PD. I've been search online for PD infos and I have found this website. I hope it can help all people who have PD.
     
    avatar
    Haylen_WebMD_Staff replied to tommytt88's response:
    Here is a link to the WebMD Health Center on Parkinsons' with information including:
    • Overview & Facts
    • Symptoms & Types
    • Diagnosis & Tests
    • Treatment & Care
    • Living & Managing
    • Support & Resources
    http://www.webmd.com/parkinsons-disease/default.htm

    Haylen
     
    avatar
    EspoC replied to Haylen_WebMD_Staff's response:
    Greetings Forest123,

    Did you ever get a satisfactory response to your inquiry? I have the same problerm, and did not find any of the responses particularly hellpful.

    Cortdially
    Chuck Espo.
    terraesp@windstream.net
     
    avatar
    EspoC responded:
    Greetings Forrest123, . . . . . . .8/15/11
    Did you ever get a satisfactory answer to your question about your leg symptoms? I have the same problem. I followed the link provided by tommytt88 and was directed to a site written in Kanji (Chinese, I think); and I did not find the link to the WebMD Health Center on Parkinsons' , by Haylen_WebMD_Staff , to be especially helpful.
    Thanks
    Chuck Esposito, terraesp@windstream.net
     
    avatar
    EspoC responded:
    Greetings Forrest123, . . . . . . .8/15/11
    Did you ever get a satisfactory answer to your question about your leg symptoms? I have the same problem. I followed the link provided by tommytt88 and was directed to a site written in Kanji (Chinese, I think); and I did not find the link to the WebMD Health Center on Parkinsons' , by Haylen_WebMD_Staff , to be especially helpful.
    Thanks
    Chuck Esposito, terraesp@windstream.net


    Helpful Tips

    What would you like to know?Expert
    Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
    Was this Helpful?
    22 of 32 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center